# SDR 97FDEA00178

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22
- Aircraft serial: 19194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 652361423
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, A PYLON PANEL FELL OFF THE AIRCRAFT.  MAINTENANCE RETRIEVED THE PANEL, NO OTHER ASSOCIATED PROBLEMS WITH AIRCRAFT.  VERTICAL STABILIZER, FUSELAGE AND ENGINE COWLING INSPECTED, NO DAMAGE FOUND.  MISSING PANEL INSTALLED ON UPPER SIDE OF NR 1 PYLON.
